MAUDE Adverse Event Report: STERIS CANADA ULC RELIANCE 1227 CART AND UTENSIL WASHER/DISINFECTOR

STERIS CANADA ULC RELIANCE 1227 CART AND UTENSIL WASHER/DISINFECTOR
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found the door and unit to be operating according to specifications.There is a door stopper on the facility wall behind the door at the same level as the door holder.The user is right-handed.If the door is opened too quickly and strikes the door stopper, it could bounce back and hit the user's left arm.User facility personnel were counseled on the proper use of the reliance 1227 cart and utensil washer/disinfector, specifically for operation of the door.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee's arm was bruised from closing a reliance 1227 cart and utensil washer door while unloading a second cart.No medical treatment was sought.

Brand Name
RELIANCE 1227 CART AND UTENSIL WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key19286822
Report Number9680353-2024-00017
Device Sequence Number18047412
Product Code MEC
UDI-Device Identifier00724995193430
UDI-Public00724995193430
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown